# SDR DALA2016090506395

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 87,887 hours, 35,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FLOOR CREASEBEAM BETWEEN STA-1020 TO STA-1040, S-17R INSIDE PASSENGER CABIN RT.  FOUND TO BE OUT OF LIMITS.  REMOVED CUSP WEB BEAM, FABRICATED REPAIR AND INSTALLED IAW SRM.
